The article you requested is
Reversible Dyskinesia During Bupropion Therapy
J Clin Psychiatry 1997;58:218 [letter]
Copyright 1997 Physicians Postgraduate Press, Inc.
To view this item, select one of the options below.
Purchase this PDF for $40
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP print + online for $166 individual.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send an email
Letter to the Editor
Sir: Rare instances of choreoathetoid dyskinesias have been
observed with tricyclic antidepressants, trazodone, amoxapine,
and serotonin reuptake inhibitors, but unlike neurolepticinduced
tardive dyskinesias, those associated with antidepressants
tend to remit after drug discontinuation. Reversible dyskinesia
may also occur with the atypical antidepressant
bupropion, as the following case illustrates.